# SDR AU960734

- Difficulty date: May 29, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Engine: Lyc O360A1F6
- Propeller: Hartzl HCF2YR1
- System (JASC): 7160 · Engine Air Intake System
- Part: Air Box
- Part number: 115C6662
- Condition: Cracked
- Location: Acft,Eng Air Int
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) CARBURETTOR AIR BOX CRACKED FROM BEND RELIEF HOLES
